Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 159, NWS Wichita, KS

June 20, 2012Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 20, 2012, 8:22 PM CDT for Barton County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2012, 8:22 PM CDT (01:22 UTC)
Expired
Jun 20, 2012, 8:45 PM CDT
In force
23 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Barton County, KS

The radar

The Wichita radar (KICT), 144 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WUUS53 KICT 210122
SVRICT
KSC009-210215-
/O.NEW.KICT.SV.W.0159.120621T0122Z-120621T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT WED JUN 20 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HOISINGTON...AND MOVING SOUTH AT 10 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  HOISINGTON AND CLAFLIN.

THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR 
BARTON COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
      3856 9885
TIME...MOT...LOC 0122Z 339DEG 8KT 3854 9874

HAIL...1.25IN
WIND...60 MPH

$$

CARUSO
2 follow-up statements
438 
WWUS53 KICT 210132
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT WED JUN 20 2012

KSC009-210215-
/O.CON.KICT.SV.W.0159.000000T0000Z-120621T0215Z/
BARTON KS-
832 PM CDT WED JUN 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BARTON
COUNTY UNTIL 915 PM CDT...

AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HOISINGTON...AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
      3856 9885
TIME...MOT...LOC 0133Z 299DEG 9KT 3854 9868

HAIL...1.00IN
WIND...60 MPH

$$

CARUSO
845 
WWUS53 KICT 210145
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT WED JUN 20 2012

KSC009-210156-
/O.CAN.KICT.SV.W.0159.000000T0000Z-120621T0215Z/
BARTON KS-
845 PM CDT WED JUN 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BARTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3864 9861 3851 9848 3847 9848 3840 9881
      3856 9885
TIME...MOT...LOC 0146Z 299DEG 9KT 3852 9864

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:07 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 20, 7:07 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT WED JUN 20 2012

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

A RATHER INTENSE THUNDERSTORM HAS RECENTLY MOVED JUST SOUTH OF
KRSL...SO KRSL IS LIKELY DONE WITH STORMS FOR THE NIGHT AS THE
COLD FRONT CONTINUES SOUTH. HOWEVER...A CLUSTER OF THUNDERSTORMS
SHOULD CONTINUE DEVELOPING ALONG THE SLOWLY SOUTHEASTWARD SAGGING
COLD FRONT...AFFECTING KSLN-KHUT-KICT AS THE EVENING PROGRESSES.
THINKING ACTIVITY WILL GET INTO KSLN BY 0130-0230Z...KHUT AROUND
03Z...AND IF ACTIVITY CAN HOLD TOGETHER INTO KICT AROUND 04Z. LESS
CONFIDENCE AT KCNU...BUT IF ACTIVITY HOLDS TOGETHER WOULD GET TO
KCNU AROUND 06Z. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...ALTHOUGH ISOLATED LARGE HAIL AND DAMAGING WIND
OCCURRENCES ARE LIKELY BEFORE MIDNIGHT. HIGHER CONFIDENCE IN
WIDESPREAD HEAVY RAIN AND GUSTY WINDS AS THE STORMS MOVE THROUGH.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT WED JUN 20 2012/

DISCUSSION...

THE MAIN FORECAST CONCERN IS THE PRECIPITATION CHANCES FOR TONIGHT
AND THEN THE TEMPERATURES THROUGH THE REMAINDER OF THE FORECAST.

SYNOPSIS:
THE UPPER LEVEL WAVE IS MOVING ACROSS THE NORTHERN PLAINS THIS
AFTERNOON.  ITS ASSOCIATED COLD FRONT IS SLOWLY MAKING ITS WAY
SOUTHEAST ACROSS NEBRASKA AND KANSAS. AS OF 3PM THE FRONT HAS MADE
IT THROUGH PHILLIPSBURG...HILL CITY...SOUTHWEST TO GARDEN CITY AND
HUGOTON.  PLENTIFUL LOW LEVEL MOISTURE HAS KEPT LOW CLOUDS OVER THE
MAJORITY OF EASTERN KANSAS AHEAD OF THE COLD FRONT.  THIS HAS KEPT
TEMPERATURES A LITTLE COOLER THAN PREVIOUS THINKING...BUT BREAKS IN
THE CLOUDS WILL CONTINUE TO ALLOW DAYTIME HEATING.

TONIGHT - THURSDAY:
THE MAIN CONCERN TONIGHT CONTINUES TO BE THE EVOLUTION OF THE
CONVECTION.  THE LATEST SHORT TERM GUIDANCE...HRRR/WRF CONTINUE TO
SHOW THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON ALONG THE FRONT
IN CENTRAL KANSAS.  AS THE CONVECTION BECOMES MORE ORGANIZED...IT IS
EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL MOVE SOUTHEAST
OVERNIGHT.  THERE WILL BE MODEST INSTABILITY OF 2000-2500 J/KG...BUT
LIMITED SHEAR.  THE BEST SHEAR WILL BE ALONG AND BEHIND THE FRONT SO
AS STORMS DEVELOP THEY WILL HAVE THE BEST CHANCES FOR BEING
SEVERE...AND AS THEY EVOLVE INTO A LINE THE SEVERE CHANCES WILL
DECREASE.  SOME SMALL HAIL AND GUSTY WINDS CANNOT BE RULED OUT...BUT
A WIDESPREAD SEVERE EVENT IS NOT LIKELY.  HAVE KEPT TONIGHT'S
FORECAST SIMILAR TO GOING FORECAST...AND CONTINUED THE TREND OF
DECREASING POPS ACROSS SOUTHERN KANSAS EARLY THURSDAY.  FEEL THE
FRONT WILL PUSH SOUTHWARD INTO OKLAHOMA AND ANY LINGERING CONVECTION
THURSDAY MORNING WILL BE ALONG THE OK/KS BORDER.

TEMPERATURES BEHIND THE FRONT THURSDAY WILL BE SLIGHTLY
COOLER...WITH HIGHS IN THE MID 80S EXPECTED AREA WIDE.

FRIDAY - SUNDAY:
THE UPPER LEVEL PATTERN WILL BECOME MORE AMPLIFIED WITH A STRONG
RIDGE BUILDING IN THROUGH THIS PERIOD.  LEE CYCLOGENESIS WILL DEEPEN
WITH SOUTHERLY WINDS RETURNING ACROSS THE AREA.  TEMPERATURES WILL
SLOWLY CREEP BACK INTO THE 90S WITH 100S POSSIBLE...ESPECIALLY ALONG
AND WEST OF HIGHWAY 14.

THE MEDIUM RANGE GUIDANCE IS INDICATING THAT A MCS WILL DEVELOP
ACROSS THE HIGH PLAINS OVER NORTHWESTERN NEBRASKA AND PLUNGE
SOUTHEASTWARD TOWARDS NORTHEASTERN KANSAS.  THIS DOES NOT LOOK LIKE
IT WILL IMPACT THE WICHITA FORECAST AREA...BUT THE GUIDANCE DOES
DEVELOP AN OUTFLOW BOUNDARY THAT COULD RESIDE ALONG THE I-70
CORRIDOR.  THE NAM/ECMWF ARE MUCH MORE BULLISH WITH THIS FEATURE
THAN THE GFS AND THIS COULD IMPACT THE FORECAST SOME...BUT
CONFIDENCE ON THESE MORE FINE SCALE FEATURES THIS FAR OUT IS LOW.

OVERALL...A HOT AND DRY WEEKEND IS EXPECTED ACROSS THE AREA.

MONDAY - WEDNESDAY:
THE VERY AMPLIFIED RIDGE DOES BREAK DOWN EVER-SO-SLIGHTLY...BUT NOT
ENOUGH TO REALLY IMPACT THE PLAINS HIGH TEMPERATURE CONCERNS.
HOWEVER...KANSAS IS SITTING UNDER NORTHWESTERLY FLOW AND A POTENT
UPPER WAVE DIVES INTO THE TROUGH OVER THE EASTERN CONUS.  THE MODEL
SOLUTIONS CONTINUE TO PUSH A BACKDOOR COLD FRONT FROM MISSOURI INTO
EASTERN KANSAS.  THE CONCERN IS IF THIS OCCURS...HOW FAR WEST WILL
IT PUSH.  DID NOT MAKE ANY DRASTIC CHANGES TO THE CONSENSUS AND
PREVIOUS FORECAST...BUT IF THIS AIRMASS CONTINUES TO HAVE A PRESENCE
IN THE EXTENDED FORECAST...THERE MAYBE A SLIGHT REPRIEVE FOR EASTERN
KANSAS REGARDING TEMPERATURES.

BILLINGS

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MORNING MVFR CEILINGS ARE SLOWLY RISING ABOVE MVFR THIS
AFTERNOON...BUT EXPECT THIS 35-40K CEILING TO STICK AROUND FOR THE
AFTERNOON HOURS.  THE MAIN CONCERN THIS FORECAST CYCLE WILL BE
TIMING OF THE COLD FRONTAL BOUNDARY...CURRENTLY MOVING INTO NW AND
NORTH CENTRAL KS.  LOTS OF LOW LEVEL MOISTURE/INSTABILITY IS POOLING
JUST SOUTH OF THIS BOUNDARY...ACROSS CENTRAL KS. AS THIS FRONT
APPROACHES CEN KS BY AROUND 21-22Z...EXPECT SOME CONVECTION TO
DEVELOP ALONG IT...AS CONVERGENCE INCREASES. SO WILL GO WITH A VCTS
DESCRIPTOR FOR KRSL/KSLN INITIALLY.  EXPECT THIS FRONTAL BOUNDARY
AND ASSOCIATED CONVECTION TO GRADUALLY PROPAGATE TO THE
SOUTH-SOUTHEAST THIS EVENING...REACHING KHUT/KICT AFTER
00Z/THU...AND EVENTUALLY TO KCNU BY AROUND 04Z/THU. COULD SEE SOME
POSSIBLE MVFR CEILINGS/VSBYS ASSOCIATED WITH THE TSRA... SO WILL
MENTION THIS FOR MOST LOCATIONS THIS EVENING IN A TEMPO GROUP.

FRONT WILL PROGRESS INTO SRN KS LATE THIS EVENING...WITH MOST
LOCATIONS SHIFTING WINDS TO THE NORTH LATE THIS EVENING OR
OVERNIGHT.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  64  88 /  60  30  10  10
HUTCHINSON      62  85  63  88 /  60  20  10  10
NEWTON          63  85  62  88 /  60  20  10  10
ELDORADO        64  85  62  87 /  60  30  10  10
WINFIELD-KWLD   68  85  64  88 /  60  40  10  10
RUSSELL         58  84  62  89 /  40  10  10  10
GREAT BEND      59  85  62  89 /  50  10  10  10
SALINA          61  85  62  89 /  50  10  10  10
MCPHERSON       62  85  62  88 /  60  20  10  10
COFFEYVILLE     70  82  64  87 /  60  40  10  10
CHANUTE         68  85  62  87 /  60  40  10  10
IOLA            67  85  62  86 /  60  30  10  10
PARSONS-KPPF    69  83  63  87 /  60  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 20, 8:06 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT WED JUN 20 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-220115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
806 PM CDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW CLUSTERS OF THUNDERSTORMS SHOULD CONTINUE DEVELOPING ALONG A
COLD FRONT OVER CENTRAL KANSAS THIS EVENING...AND SPREAD SOUTHEAST
INTO SOUTHERN AND EASTERN KANSAS OVERNIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE THIS EVENING OVER CENTRAL KANSAS...CAPABLE OF
LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINFALL. BY LATE THIS
EVENING...ACTIVITY SHOULD TEND TO WANE IN INTENSITY...ALTHOUGH
SMALL HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL WILL BE POSSIBLE
AS THUNDERSTORMS MOVE INTO SOUTHERN AND EASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER ACROSS MAINLY SOUTH
CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. A FEW STRONG STORMS WILL
BE POSSIBLE NEAR THE OKLAHOMA BORDER.

HOT TEMPERATURES ARE EXPECTED OVER THE WEEKEND AND INTO EARLY
NEXT WEEK. AFTERNOON HEAT INDICES ARE EXPECTED TO HOVER NEAR
100 DEGREES ACROSS MUCH OF THE AREA FROM SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE OVER CENTRAL KANSAS
THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/BILLINGS/ADK

In the hours before

Local storm report, Jun 20, 6:18 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 N GORHAM              38.94N 99.03W
06/20/2012  E1.50 INCH       ELLIS              KS   TRAINED SPOTTER

            PING PONG BALL SIZED HAIL REPORTED BY THE NSSL SHAVE
            PROJECT.

&&

SGS
Local storm report, Jun 20, 6:22 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             RUSSELL                 38.89N 98.85W
06/20/2012  E2.00 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

SGS
Local storm report, Jun 20, 6:24 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 N GORHAM              38.94N 99.02W
06/20/2012  E1.50 INCH       RUSSELL            KS   TRAINED SPOTTER

            PING PONG BALL SIZED HAIL REPORTED BY THE NSSL SHAVE
            PROJECT.

&&

SGS
Local storm report, Jun 20, 6:44 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 S RUSSELL             38.87N 98.85W
06/20/2012  E1.25 INCH       RUSSELL            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL LASTING FOR 20 MINUTES AND
            MIXED WITH VERY HEAVY RAIN.

&&

SGS
Local storm report, Jun 20, 7:48 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             NNW SUSANK              38.64N 98.78W
06/20/2012  E1.50 INCH       BARTON             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Jun 20, 8:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             4 NNE HOISINGTON        38.57N 98.74W
06/20/2012  E1.50 INCH       BARTON             KS   TRAINED SPOTTER

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:31 PM CDTSevere Thunderstorm WarningICTBarton, Russell59 min
Jun 20, 10:17 PM CDTSpecial Weather StatementICTMarion58 min
Jun 20, 11:14 PM CDTSpecial Weather StatementICTChase61 min
Jun 21, 12:22 AM CDTSpecial Weather StatementICTButler53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.